MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNA0T4
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the tip of the introducer was in contact with the eye, but the lens got stuck on the edge.The lens was discarded and the spare was used with no injury to the patient.Additional information has been requested.

Brand Name
CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24911452
Report Number9612169-2026-00881
Device Sequence Number21142660
Product Code MJP
UDI-Device Identifier00380652399395
UDI-Public(01)00380652399395(17)290305(11)250307(10)26003440
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T4
Device Lot Number26003440
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date07/03/2026
Date Device Manufactured03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM
Patient SexUnknown